# SDR ASOA2013011102777

- Difficulty date: December 11, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,225 hours, 27,807 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, BULKHEAD FWD FACE FAILS NDT WITH AN INDICATION ON LBL 36.20, WL 80 GREATER THAN 50 PERCENT SCREEN HEIGHT.  REPAIRED IAW REO 601R-53-61-4747.
